EconPapers    
Economics at your fingertips  
 

A Monte Carlo comparison of parametric and nonparametric quantile regressions

Insik Min and Inchul Kim

Applied Economics Letters, 2004, vol. 11, issue 2, 71-74

Abstract: This study compares parametric and nonparametric quantile regression methods using Monte Carlo simulations. Simulation results indicate that the nonparametric quantile regression approach is more appropriate, particularly when the underlying model is nonlinear or the error term follows a non-normal distribution.

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:11:y:2004:i:2:p:71-74

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-10-04
Handle: RePEc:taf:apeclt:v:11:y:2004:i:2:p:71-74